Periodic solutions of certain nonlinear parabolic differential equations in domains with periodically moving boundaries

Yoshio Yamada

Research output: Contribution to journalArticle

23 Citations (Scopus)
Original languageEnglish
Pages (from-to)111-123
Number of pages13
JournalNagoya Mathematical Journal
Volume70
Publication statusPublished - 1978
Externally publishedYes

Fingerprint

Parabolic Differential Equations
Moving Boundary
Nonlinear Differential Equations
Periodic Solution

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Periodic solutions of certain nonlinear parabolic differential equations in domains with periodically moving boundaries. / Yamada, Yoshio.

In: Nagoya Mathematical Journal, Vol. 70, 1978, p. 111-123.

Research output: Contribution to journalArticle

@article{4b6010a1ec8e47be821904cf96eac46a,
title = "Periodic solutions of certain nonlinear parabolic differential equations in domains with periodically moving boundaries",
author = "Yoshio Yamada",
year = "1978",
language = "English",
volume = "70",
pages = "111--123",
journal = "Nagoya Mathematical Journal",
issn = "0027-7630",
publisher = "Nagoya University",

}

TY - JOUR

T1 - Periodic solutions of certain nonlinear parabolic differential equations in domains with periodically moving boundaries

AU - Yamada, Yoshio

PY - 1978

Y1 - 1978

UR - http://www.scopus.com/inward/record.url?scp=84972517860&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972517860&partnerID=8YFLogxK

M3 - Article

VL - 70

SP - 111

EP - 123

JO - Nagoya Mathematical Journal

JF - Nagoya Mathematical Journal

SN - 0027-7630

ER -